# SDR DL76S000709

- Difficulty date: April 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 40,161 hours, 19,120 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Rt Mlg
- Component: Sequencing Valve, 99C513301
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR TOOK VERY LONG TO COME DOWN AND LOCK APPROX 5 MIN, IT EVENTUALLY SIGNALED DOWN AND LOCKED LANDING UNEVENTFUL.  REPLACED SEQUENCE VALVE AND LUBED GEAR.
